On alpha beta-Statistical Convergence for Sequences of Fuzzy Mappings and Korovkin Type Approximation Theorem

Karaisa A., Kadak U.

FILOMAT, vol.31, no.12, pp.3749-3760, 2017 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 31 Issue: 12
  • Publication Date: 2017
  • Doi Number: 10.2298/fil1712749k
  • Journal Name: FILOMAT
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.3749-3760
  • Yozgat Bozok University Affiliated: Yes


Upon prior investigation on statistical convergence of fuzzy sequences, we study the notion of pointwise alpha beta-statistical convergence of fuzzy mappings of order gamma. Also, we establish the concept of strongly alpha beta-summable sequences of fuzzy mappings and investigate some inclusion relations. Further, we get an analogue of Korovkin-type approximation theorem for fuzzy positive linear operators with respect to alpha beta-statistical convergence. Lastly, we apply fuzzy Bernstein operator to construct an example in support of our result.